# SDR USAA2015012100007

- Difficulty date: January 19, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 40,281 hours, 24,304 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8061534
- Part serial: WYG89085
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 36,555 hours, 22,385 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 50 KNOTS DUE TO NR 2 ENG WOULD NOT SPOOL.  ACFT RETURNED TO GATE.  REPLACED THE NR 2 ENG HMU IAW AMM 73-21-10.  CROSS REFERENCE SDR 2015012000020.
